RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Celest. Mech. Dyn. Astr., 2017, Volume 127, Issue 3, Pages 331–341 (Mi cmda1)  

On the covering of a Hill's region by solutions in the restricted three-body problem

Valery Kozlov, Ivan Polekhin

Steklov Mathematical Institute, Moscow, Russia 119991

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
The research was funded by a grant from the Russian Science Foundation (Project No. 14-50-00005).


DOI: https://doi.org/10.1007/s10569-016-9729-5


Bibliographic databases:

Received: 14.04.2016
Revised: 16.08.2016
Accepted:03.09.2016
Language:

Linking options:
  • http://mi.mathnet.ru/eng/cmda1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:116

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019